A. BARRIENTOS, M.D.; I. BELLO, M.D.; V. GUTIERREZ-MILLET, M.D.; L. RUILOPE, M.D.; J. RODICIO, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: The recent "Letter" by Engle and associates "Reversible Acute Renal Failure Following Cephalothin" (Ann Intern Med 83:232-233, 1975) reports a case very similar to one of ours. In our case, we have obtained renal biopsy specimens and studied the histologic and immunofluorescent characteristics.
A 70-year-old man was admitted to the Department of Nephrology because of acute renal failure that had developed in another hospital, where he had been treated for bilateral pneumonia and congestive heart failure. He had no past history of renal disease, and his blood urea level was reported as normal. He received cephalothin 16
BARRIENTOS A, BELLO I, GUTIERREZ-MILLET V, et al. Renal Failure and Cephalothin. Ann Intern Med. 1976;84:612. doi: https://doi.org/10.7326/0003-4819-84-5-612_1
Download citation file:
Published: Ann Intern Med. 1976;84(5):612.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use